# SDR DALA2018073104801

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 56,634 hours, 18,570 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L4 DOOR "ARMED" LIGHT STAYS ON CONSTANTLY. TS PER WDM 25-66-11. ARMED LIGHT SWITCH WAS LOOSE AND SHORTING TO GND. R&R SW PER WDM 25-66-11. OPS CK NML.
